# SDR CA990330078

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, LEFT HYDRAULIC QUANTITY INDICATED .75.  IT REDUCED STEADILY TILL LEFT SYSTEM PRESSURE, LEFT QUANTITY AND RUDDER RATIO MESSAGE APPEARED.   AIRCRAFT DIVERTED.  ON APPROACH, INOP LIGHT CAME ON.  FOUND LEAK COMING FROM RUDDER POWERPACK AREA.  REPLACED YAW DAMPER SERVO ASSY.
